# SDR CA990630050

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 SMOKE DETECTOR, MAIN DECK CARGO, LIGHT FLICKERS AND DOES NOT TEST.   REPLACED WHITTIER SMOKE DETECTOR.
